# SDR MASA2022090900227

- Difficulty date: September 9, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 24,353 hours, 18,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP RH/LH ROWS 3 AND 13. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS, OPS CHECK NORMAL, NO DEFECTS NOTED.
